# SDR SWAA2022021159625

- Difficulty date: January 9, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS277 TO BS294.5 AND BL0 FWD GALLEY AND LAV ; 2022-11288 / [01] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS277 TO BS294.5 AND BL0 FWD GALLEY AND LAV. IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400.; [02] CORRECTED STEP 1; REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS277 TO BS294.5 AND BL0 FWD GALLEY AND LAV. IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400. SEE INDIVIDUAL SING OFFS BELOW.; [03] TASK COMPLETED ; RII ; SEE INDIVIDUAL SING OFFS BELOW
